azpyr 125 mg suspension 60 ml

Fever | Dr. Reddy's Laboratories Ltd
0 likes
Short Description:

AZPYR 125 MG SUSPENSION 60 ML is used for Fever. This contains Paracetamol (125mg) combination.

Combination:

Paracetamol (125mg)

View Alternate

₹21.37

12 stock available

Delivery by Wed, 07 Oct | All over India

Combination or description of products may vary from time to time as per product, batch or prevailing rules.